# SDR UALA2011100305317

- Difficulty date: October 1, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 39,703 hours, 15,206 cycles
- Engine: Iae V2527A5
- System (JASC): 3251 · Steering Unit
- Part: Control Unit
- Part number: C247360003
- Part serial: C247360003
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N-W STEERING FAULT.  REPLACED SERVO CONTROL 6GC, OPS AND LEAK CHECKED GOOD.
